# SDR FDEA2020090852125

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 55,619 hours, 25,242 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED GEAR UP, RCVD ECAM L/G DOOR NOT CLOSED, MX SPD 270KT, GEAR DO NOT CYCLE, FOLLOWED QRH PROCEDURE AND RETURNED TO KMKE.  WHEN GR HANDLE WAS SELECTED BACK TO NEUTRAL FOR RETURN WE HAD EXCESSIVE NOISE & VIBRATION COMING FROM NLG AREA.  EMERGENCY WAS DECLARED.  ALL INDICATIONS NORMAL FROM NEUTRAL TO DOWN HANDLE SELECTION.  VISUALLY INSPECTED NLG WHEEL WELL AREA FOUND NO OBVIOUS DAMAGE OR DEFECTS.  PERFORMED GEAR  RETRACTION SYSTEM PRESSURIZATION TEST (AIRCRAFT ON GROUND) PER AMM 32-31-00-5.  ALL GEAR DOORS EXTEND AND RETRACT AS REQUIRED PER GEAR HANDLE MOVEMENT.  NO FAULTS FOUND FOR A/C TO FLY GEAR DOWN PER MEL.
